# SDR TRBA201122101

- Difficulty date: August 3, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 33,658 hours
- Engine: Pwa PW127
- Propeller: Hamstd 247F1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TAIL SECTION, LOWER FUSELAGE SKIN, FWD RT EDGE OF THE LAVATORY SERVICING DOOR FRAME.  REPAIRED IAW STS EA09-2011-185 AND EO E2-53MR-293.
